Changes may be related to medication or disease.
Changes that can be periodically seen on the face of the Russian dictator Putin may indicate a serious illness or the use of a certain group of drugs.
This opinion was expressed by experts interviewed by the site “Apostrophe“.
As noted, edema appears and disappears on his face, but the shape remains unnaturally rounded – “moon-shaped”. According to experts, in such a short time it is impossible to gain and lose weight. In this regard, unusual changes are likely to be associated with a disease or certain drugs. Oncology, which is increasingly being written about in the Western media, is also not ruled out.
“The change in the shape of Vladimir Putin’s face, the appearance of edema (the so-called “moon-shaped face”) may be a consequence of taking hormonal drugs – corticosteroids. If you build hypotheses, then corticosteroids in high doses are most often used to treat cancer,” comments the appearance of 69- year-old dictator neurologist Alexandra Twitter.
Putin’s illnesses: what is known
Earlier, the former head of Mi-6 (UK’s secret intelligence service), Richard Dirlove, said that Russian President Putin would soon “go to a sanatorium” and would not do it of his own free will. After that, the dictator will lose power, and in 2023 he will no longer be alive.
On May 29, the Daily Mirror and a number of other European media outlets, citing an FSB source, reported that Putin had “a severe form of rapidly progressing cancer” and that he had allegedly been warned of his imminent death.